International Journal of Mathematical Analysis

Online Edition, Vol. 11, 2017, no. 17-20

Ameera N. Alkiffai, Rehab A. Shaaban, Safaa M. Aljassas
      Finding error formulas for SuSu method to calculate double integrals with continuous and improper\improper derivatives integrands numerically
      International Journal of Mathematical Analysis, Vol. 11, 2017, no. 17, 801-813
      https://doi.org/10.12988/ijma.2017.7692

Chow Li Yong, Aini Janteng, Suzeini Abdul Halim
      Faber polynomial coefficient estimates for bi-quasi-convex functions
      International Journal of Mathematical Analysis, Vol. 11, 2017, no. 17, 815-824
      https://doi.org/10.12988/ijma.2017.77102

Cesar A. Gomez S., Juan C. Hernandez
      Traveling wave solutions for Burgers-Sharma-Tasso-Olver equation with variable coefficients: the improved tanh-coth method vs. exp. function method
      International Journal of Mathematical Analysis, Vol. 11, 2017, no. 17, 825-831
      https://doi.org/10.12988/ijma.2017.78109

B. G. Khedkar, S. B. Gaikwad
      Stieltjes transformation as the iterated Laplace transformation
      International Journal of Mathematical Analysis, Vol. 11, 2017, no. 17, 833-838
      https://doi.org/10.12988/ijma.2017.7796

Jianbing Cao
      Perturbation analysis of the quasi-linear operator generalized inverse with prescribed range and kernel
      International Journal of Mathematical Analysis, Vol. 11, 2017, no. 17, 839-847
      https://doi.org/10.12988/ijma.2017.78110

M. E. Nasr, M. F. Jabbar
      An approximate solution for Volterra integral equations of the second kind in space with weight function
      International Journal of Mathematical Analysis, Vol. 11, 2017, no. 18, 849-861
      https://doi.org/10.12988/ijma.2017.77100

A.V. Romanov
      On discrete semi-flows with universally measurable Ellis semigroup
      International Journal of Mathematical Analysis, Vol. 11, 2017, no. 18, 863-867
      https://doi.org/10.12988/ijma.2017.78115

Opoola O. Timothy
      On a subclass of univalent functions defined by a generalized differential operator
      International Journal of Mathematical Analysis, Vol. 11, 2017, no. 18, 869-876
      https://doi.org/10.12988/ijma.2017.7232

Salwa Salman Abed, Karrar Emad AbdulSada
      An extension of Brosowski-Meinardus theorem in modular spaces
      International Journal of Mathematical Analysis, Vol. 11, 2017, no. 18, 877-882
      https://doi.org/10.12988/ijma.2017.77101

Ersin Kizgut, Murat Yurdakul
      Remarks on strictly singular operators
      International Journal of Mathematical Analysis, Vol. 11, 2017, no. 18, 883-890
      https://doi.org/10.12988/ijma.2017.77103

F. Fonseca
      A solution of the two-dimensional Zakharov-Kuznetsov equation using lattice-Boltzmann and He's semi-inverse method
      International Journal of Mathematical Analysis, Vol. 11, 2017, no. 18, 891-900
      https://doi.org/10.12988/ijma.2017.79119

Arnaldo de la Barrera, Kevin Esmeral, Osmin Ferrer
      Positive definite biequivalent kernels, duality and applications
      International Journal of Mathematical Analysis, Vol. 11, 2017, no. 19, 901-910
      https://doi.org/10.12988/ijma.2017.79120

M. Mohammed Abdul Khayyoom, P. Arul Paul Sudhahar
      Monophonic chromatic parameter in a connected graph
      International Journal of Mathematical Analysis, Vol. 11, 2017, no. 19, 911-920
      https://doi.org/10.12988/ijma.2017.78114

Abdou K. Drame, Daniela A. Bardac-Vlada, David G. Costa
      Existence of nonnegative solution for a p-Laplacian semipositone problem with nonlinear boundary conditions
      International Journal of Mathematical Analysis, Vol. 11, 2017, no. 19, 921-931
      https://doi.org/10.12988/ijma.2017.79117

Fawzi Al-Thukair, T. M. G. Ahsanullah
      Quasi fuzzy neighborhood groups and their relationships to fuzzy neighborhood groups
      International Journal of Mathematical Analysis, Vol. 11, 2017, no. 19, 933-943
      https://doi.org/10.12988/ijma.2017.79126

M.M.A. El-sheikh, A.A. Soliman, M.H. Abdalla, A.M. Hassan
      New oscillation criteria for second-order neutral delay dynamic equations
      International Journal of Mathematical Analysis, Vol. 11, 2017, no. 19, 945-954
      https://doi.org/10.12988/ijma.2017.79127

Chenkuan Li
      The product and fractional derivative of analytic functionals
      International Journal of Mathematical Analysis, Vol. 11, 2017, no. 20, 955-972
      https://doi.org/10.12988/ijma.2017.79129

Loredana Ciurdariu
      New power series inequalities and applications
      International Journal of Mathematical Analysis, Vol. 11, 2017, no. 20, 973-986
      https://doi.org/10.12988/ijma.2017.79124

Ching-Yun Suen
      Wp completely bounded norms
      International Journal of Mathematical Analysis, Vol. 11, 2017, no. 20, 987-998
      https://doi.org/10.12988/ijma.2017.710130